MathSciNet Relay Station
MathSciNet bibliographic data
MR1865914 (2002h:14004) 14C15
Schoen, Chad Complex varieties for which the Chow group mod $n$ is not finite. J. Algebraic Geom. 11 (2002), no. 1, 41–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement